MAUDE Adverse Event Report: DENTSPLY LLC FINISHING POINT RA REFILL; AGENT, POLISHING, ABRASIVE, ORAL CAVITY

DENTSPLY LLC FINISHING POINT RA REFILL; AGENT, POLISHING, ABRASIVE, ORAL CAVITY
Catalog Number 624065
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that finishing point ra refill is alleged to have a latching issue.The outcome of this event is unknown as of this mdr.Further information requested.

Brand Name
FINISHING POINT RA REFILL
Common Device Name
AGENT, POLISHING, ABRASIVE, ORAL CAVITY
Manufacturer (Section D)
DENTSPLY LLC
38 west clarke avenue
milford DE 19963
Manufacturer (Section G)
DENTSPLY LLC
38 west clarke avenue
milford DE 19963
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key25545712
Report Number2515379-2026-00107
Device Sequence Number5560604
Product Code EJR
UDI-Device IdentifierD0026240651
UDI-PublicD0026240651
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K872251
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number624065
Device Lot Number00157508
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date04/28/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Initial Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT PROVIDED.
Patient SexUnknown